# SDR ASAA2017120822825

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,605 hours, 11,669 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL SPEED UP/DOWN WHEEL INOPERATIVE WITH AUTOPILOT "B", FULLY FUNCTIONAL WITH AUTOPILOT "A". GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 801, AUTOPILOT 'B' LAND VERIFY. AUTO, INTERACTIVE AND SURFACE TESTS PASSED. NO FAULT NOTED. NO HISTORY IN 60 DAYS. OPS NORMAL. (DFCS). CLEARED MEL 22-14C.
